# SDR JR2R20230412209

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 18,255 hours, 10,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17086131001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,255 hours, 10,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SUPPORT BETWEEN FR87 AND FR88 AT RBL24 CORRODED
